# SDR RAIA0030388

- Difficulty date: March 26, 2003
- Submitted: April 9, 2003
- Operation: Air carrier
- Aircraft: N816HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 9,678 hours, 10,197 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: D3899921KA98SN
- Condition: Corroded
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

STL- THUMPING NOISE COMING FROM NOSE WHEEL WELL.  MAINTENANCE INSPECTED AND FOUND LEFT HAND DOWN LOCK PROX SWITCH CONNECTOR CORRODED.  REMOVED AND REPLACED CONNECTOR, OPS CHECK OK.
